# SDR ASAA2013020593831

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 20,493 hours, 6,462 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Eec
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF WITH TOGO 90N1 BOTH EEC LIGHTS CAME ON.  LOW SPEED ABORT OF ABOUT 50 KNOTS. RETURNED TO GATE.  PERFORMED EEC BITE PROCEDURE FOR NR 1 & 2 ENGINES IAW FIM 73-00 TASK 801, NO FAULTS NOTED.   ACCOMPLISHED FIM 73-05, TASK 811, NO DEFECTS FOUND.  ACCOMPLISHED 2 HIGH SPEED TAXIS  60 KNOTS REF GPM 05-00-06, NO EEC LIGHTS, NO FAULTS LOGGED IN CDS, ADIRUS & DFCS. BOTH EECS GROUND VERIFICATION TEST PASSED REF FIM 73-00, TASK 801.
